Journal of Theoretical Probability

, Volume 25, Issue 3, pp 733–755 | Cite as

On the Generalized Feynman–Kac Transformation for Nearly Symmetric Markov Processes



Suppose that X is a right process which is associated with a non-symmetric Dirichlet form \((\mathcal{E},D(\mathcal{E}))\) on L 2(E;m). For \(u\in D(\mathcal{E})\), we have Fukushima’s decomposition: \(\tilde{u}(X_{t})-\tilde{u}(X_{0})=M^{u}_{t}+N^{u}_{t}\). In this paper, we investigate the strong continuity of the generalized Feynman–Kac semigroup defined by \(P^{u}_{t}f(x)=E_{x}[e^{N^{u}_{t}}f(X_{t})]\). Let \(Q^{u}(f,g)=\mathcal{E}(f,g)+\mathcal{E}(u,fg)\) for \(f,g\in D(\mathcal{E})_{b}\). Denote by J 1 the dissymmetric part of the jumping measure J of \((\mathcal{E},D(\mathcal{E}))\). Under the assumption that J 1 is finite, we show that \((Q^{u},D(\mathcal{E})_{b})\) is lower semi-bounded if and only if there exists a constant α 0≥0 such that \(\|P^{u}_{t}\|_{2}\leq e^{\alpha_{0}t}\) for every t>0. If one of these conditions holds, then \((P^{u}_{t})_{t\geq0}\) is strongly continuous on L 2(E;m). If X is equipped with a differential structure, then this result also holds without assuming that J 1 is finite.


Non-symmetric Dirichlet form Generalized Feynman–Kac semigroup Strong continuity Lower semi-bounded Beurling–Deny formula LeJan’s transformation rule 

Mathematics Subject Classification (2000)

31C25 60J57 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Albeverio, S., Ma, Z.M.: Perturbation of Dirichlet forms-lower semiboundedness, closablility, and form cores. J. Funct. Anal. 99, 332–356 (1991) MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Albeverio, S., Ma, Z.M.: Additive functionals, nowhere Radon and Kato class smooth measures associated with Dirichlet forms. Osaka J. Math. 29, 247–265 (1992) MathSciNetMATHGoogle Scholar
  3. 3.
    Chen, Z.Q.: On Feynman–Kac perturbation of symmetric Markov processes. In: Proceedings of Functional Analysis IX. Dubrovnik, Croatia, pp. 39–43 (2005) Google Scholar
  4. 4.
    Chen, C.Z.: A note on perturbation of nonsymmetric Dirichlet forms by signed smooth measures. Acta Math. Sci. B 27, 219–224 (2007) MATHGoogle Scholar
  5. 5.
    Chen, Z.Q., Song, R.M.: Conditional gauge therem for non-local Feynman–Kac transforms. Probab. Theory Relat. Fields 125, 45–72 (2003) MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Chen, C.Z., Sun, W.: Strong continuity of generalized Feynman–Kac semigroups: necessary and sufficient conditions. J. Funct. Anal. 237, 446–465 (2006) MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Chen, C.Z., Sun, W.: Girsanov transformations for non-symmetric diffusions. Can. J. Math. 61, 534–547 (2009) MATHCrossRefGoogle Scholar
  8. 8.
    Chen, Z.Q., Zhang, T.S.: Girsanov and Feynman–Kac type transformations for symmetric Markov processes. Ann. Inst. Henri Poincaré, Probab. Stat. 38, 475–505 (2002) MATHCrossRefGoogle Scholar
  9. 9.
    Chen, Z.Q., Ma, Z.M., Röckner, M.: Quasi-homeomorphisms of Dirichlet forms. Nagoya Math. J. 136, 1–15 (1994) MathSciNetMATHGoogle Scholar
  10. 10.
    Chen, C.Z., Ma, Z.M., Sun, W.: On Girsanov and generalized Feynman–Kac transformations for symmetric Markov processes. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 10, 141–163 (2007) MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Chen, Z.Q., Fitzsimmons, P.J., Kuwae, K., Zhang, T.S.: Stochastic calculus for symmetric Markov processes. Ann. Probab. 36, 931–970 (2008) MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Chen, Z.Q., Fitzsimmons, P.J., Kuwae, K., Zhang, T.S.: Perturbation of symmetric Markov processes. Probab. Theory Relat. Fields 140, 239–275 (2008) MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Chen, Z.Q., Fitzsimmons, P.J., Kuwae, K., Zhang, T.S.: On general perturbations of symmetric Markov processes. J. Math. Pures Appl. 92, 363–374 (2009) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Ethier, S.N., Kurtz, T.G.: Markov Processes Characterization and Convergence. Wiley, New York (1986) MATHGoogle Scholar
  15. 15.
    Fitzsimmons, P.J.: On the quasi-regularity of semi-Dirichlet forms. Potential Anal. 15, 158–185 (2001) MathSciNetCrossRefGoogle Scholar
  16. 16.
    Fitzsimmons, P.J., Kuwae, K.: Nonsymmetric perturbations of symmetric Dirichlet forms. J. Funct. Anal. 208, 140–162 (2004) MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Fukushima, M., Oshima, Y., Takeda, M.: Dirichlet Forms and Symmetric Markov Processes. de Gruyrer, Berlin (1994) MATHCrossRefGoogle Scholar
  18. 18.
    Glover, J., Rao, M., Šikić, H., Song, R.: Quadratic forms corresponding to the generalized Schrödinger semigroups. J. Funct. Anal. 125, 358–378 (1994) MathSciNetMATHCrossRefGoogle Scholar
  19. 19.
    He, S.W., Wang, J.G., Yan, J.A.: Semimartingale Theory and Stochastic Calculus. Science Press, Beijing (1992) MATHGoogle Scholar
  20. 20.
    Hu, Z.C., Ma, Z.M., Sun, W.: Extensions of Lévy–Khintchine formula and Beurling–Deny formula in semi-Dirichlet forms setting. J. Funct. Anal. 239, 179–213 (2006) MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Hu, Z.C., Ma, Z.M., Sun, W.: On representations of non-symmetric Dirichlet forms. Potential Anal. 32, 101–131 (2010) MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Ma, Z.M., Röckner, M.: Introduction to the Theory of (Non-symmetric) Dirichlet Forms. Springer, Berlin (1992) MATHCrossRefGoogle Scholar
  23. 23.
    Oshima, Y.: Lecture on Dirichlet spaces. Univ. Erlangen-Nürnberg (1988) Google Scholar
  24. 24.
    Protter, P.E.: Stochastic Integration and Differential Equations. Springer, Berlin (2005) Google Scholar
  25. 25.
    Zhang, T.S.: Generalized Feynman–Kac semigroups, associated quadratic forms and asymptotic properties. Potential Anal. 14, 387–408 (2001) MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsConcordia UniversityMontrealCanada

Personalised recommendations